The Existence and Uniqueness of the Periodic Solution of a Linear Periodic System with Time Varying Coefficients  

时变线性周期耗散系统周期解的存在性与唯一性

在线阅读下载全文

作  者:杭永珍[1] 

机构地区:[1]上海师范大学数学系

出  处:《Chinese Quarterly Journal of Mathematics》1990年第1期182-186,共5页数学季刊(英文版)

摘  要:In this paper,we discuss the existence and uniqueness of the periodic solution of a linear periodic system with time varying coeffcients.A su- fficient condition for having a unique periodic solulion is presented.It not only contains the result of [2],but also is easy to use.

关 键 词:时变线性周期耗散系统 周期解 存在性 唯一性 有界解 平稳振荡 

分 类 号:O175.1[理学—数学] O231[理学—基础数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象